KMAD-FM

Whitesboro, TX

Quarterly Issues/Programming Report for 4th Quarter 20231

During this quarter, this station gave particular attention to the issues listed in the following report. These issues are not listed in order of importance and it should be noted that the station might have also aired other programming that was responsive to the community's informational needs.

ISSUE: Education

Program Name	Date	Time and	Description
		Duration	
KMAD Teacher of the	10/24/23	8:15am-8:30am	Dave Hilton, KMAD Morning Show Host,
Year Program	11/14/23	10/24/23	interviewed the recipients of our
	12/14/23	15 Minutes	Teacher of the Month awards. In
		11/14/23	October, Kathleen Jenkins from Van
		15 Minutes	Alstyne ISD was the winner. Shea Archer
		12/14/23	from Denison ISD was the November
		15 Minutes	winner. In December, the winner was
		45 Minutes Total	Tommy Reason from Sherman ISD.

ISSUE: <u>Veteran Support</u>

Program Name	Date	Time and Duration	Description
KMAD Rides & Ribs	10/21/23	10am-6pm 11/17/22 8 Hours Total	KMAD partnered with the VFW Post 2772 in Sherman to help them raise money to repave their facility's parking lot. Station conducted a car show, motorcycle show and a BBQ competition. Listeners voted on their favorite cars, bikes and BBQ in several categories and purchased a BBQ lunch. More than \$5,000 was raised for the VFW during the fundraising event.

¹ 73.3526 (e)(11)(i), (e)(12); 73.3527(e)(8) *Issues/programs lists*. For AM, FM, TV and Class A broadcast stations, every three months a list of programs that provided the station's most significant treatment of community issues during the preceding three month period. The list for each calendar quarter is to be filed by the tenth day of the succeeding calendar quarter (e.g., January 10, April 10, July 10, October 10). The list shall include a brief narrative describing what issues were given significant treatment and the programming that provided this treatment. The description of the programs shall include, but shall not be limited to, the time, date, duration, and title of each program in which the issue was treated. The lists described in this paragraph shall be retained in the public inspection file until final action has been taken on the station's next license renewal application.

ISSUE: <u>Hunger Prevention</u>

Program Name	Date	Time and Duration	Description
27th Annual Bob Skaggs Memorial Food Drive	11/20/23- 11/22/23	6am-8pm 11/20-21 6am-Noon 11/22 34 Hours Total Broadcast Time	Zac Grantham, Scott Kilian, Alan Freemont and Dave Hilton broadcast LIVE and assisted with the 27th Annual Bob Skaggs Memorial Food Drive. They, along with staff of Tyson Foods, Lankford Roofing and other volunteers asked listeners to donate money online or non-perishable food items to help local families. Listeners and businesses donated over 40 bins of food and thousands of dollars. Food will be distributed to local families through the Salvation Army of Grayson County's food pantry over the next 12 months.

ISSUE: Children's Charity

Program Name	Date	Time and Duration	Description
KMAD "Knight Before	11/24/23-	10am-2pm	"Big Dave" Hilton, KMAD Morning Show
Christmas" Toy &	12/15/23	11/24/23	Host, and Scott Kilian, KMAD Afternoon
Clothing Donation Drive		12pm-2pm	Show Host, promoted the annual
		12/9/23	"Knight Before Christmas" Toy and
		6 Hours Total	Clothing Donation Drive at Knight
		Broadcast Time	Furniture in Downtown Sherman, TX.
			They used LIVE segments and
			associated on-air promos, on-air
			discussions, the station website, live
			streams and social media to urge
			listeners to adopt or donate toys,
			clothing, cash and gift cards to go to 16
			specific local families for Christmas. All
			the families were successfully adopted
			and the donations were distributed to
			those families with the help of the
			Texoma Council of Governments Family
			Sufficiency Program representatives on
			December 20 th at Knight Furniture in
			Sherman, TX.

ISSUE: Special Community Events

Program Name	Date	Time and Duration	Description
KMAD On The Road	10/7/23	1pm-3pm 2 Hours Total Broadcast Time	Scott Kilian, KMAD Afternoon Show Host, broadcast LIVE from the Annual American Legion Post 231 BBQ Cookoff fundraiser at Lake Texoma in Pottsboro, TX. He talked with American Legion officers and event organizers to share important information to assist listeners in finding the lake facility, event schedules and other activities during the fundraising event.
KMAD On The Road	12/3/23	10am-Noon 2 Hours Total	Scott Kilian, KMAD Afternoon Show Host, attended and assisted during the 29th Annual For The Kids Toy Run. All proceeds support the Salvation Army of Fannin, Grayson and Collin Counties.

ISSUE: Non-Profit and Municipal Programs

Program Name	Date	Time and Duration	Description
KMAD On The Road	10/3/23	5pm-7pm 2 Hours Total Broadcast Time	"Big Dave" Hilton, KMAD Morning Show Host, broadcast live for the Van Alstyne Police Department's "National Night Out" event at the Central Social District park in Van Alstyne, TX. Dave interviewed Van Alstyne Police Chief, Tim Barnes, on the air to talk about the schedule of activities during the free community oriented event.
KMAD On The Road	11/11/23	2pm-4pm 2 Hours Total Broadcast Time	Scott Kilian, KMAD Afternoon Show Host, broadcast LIVE from the Grayson College Homecoming celebration in Denison, TX. He talked with Homecoming organizers from the college about the different ways listeners could participate in the activities scheduled on campus that day and evening.